Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking Doxycycline. No appetite, throat discomfort. No pain or burning. Should I be concerned?

I have been taking Doxycylcine for awhile now but just every once and awhile when I remember. I took it at 5PM yesterday and have exercised, drank lots of water, and eaten in the mean time. It doesn't hurt or burn but I have no appetite and my throat just slightly feels like something is stuck. Should I be concerned or will it go away?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

First of all why are you taking Doxycycline? Who advised you? If it was a doctor, he must have also told you that you cannot take it whenever you want. It is an antibiotic and has to be taken regularly to complete the course. If he has given it as a long term prophylaxis for some condition even then you need to take it regularly. I suggest you revisit the doctor and understand his advise properly. As you have not mentioned the condition for which you have been given Doxycycline I cannot comment if it is a side effect of the medicine or the condition itself.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor